MathSciNet Relay Station
MathSciNet bibliographic data
MR2746822 54H25 (47H04 47H09 47H10)
Latif, Abdul; Abdou, Afrah A. N. Multivalued generalized nonlinear contractive maps and fixed points. Nonlinear Anal. 74 (2011), no. 4, 1436–1444.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement